MAUDE Adverse Event Report: HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT SYSTEM

HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 25 january 2023, neotract was made aware of a patient who received a successful prostatic urethral lift (pul) procedure that day.During the procedure, it was noted that one device did not properly deploy the implant.The physician noted an object in that patient anatomy that they believed may have been a portion of the needle, however, they were unable to locate the object to remove it.The physician stated they would perform an x-ray at a later date.Preliminary investigation of the returned device confirmed that approximately 17mm of the needle was broken and unaccounted for.The physician was notified, but no further information has been received about the condition of the patient.No patient adverse events were reported.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316,rancho el descanso
tecate
MX 
Manufacturer (Section G)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316,rancho el descanso
tecate
MX  
Manufacturer Contact
brian gall
4155 hopyard road
pleasanton, CA 94588
9253296547
MDR Report Key16430989
Report Number3015181082-2023-00010
Device Sequence Number5259328
Product Code PEW
UDI-Device Identifier10814932020213
UDI-Public10814932020213
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberIPN919209
Device Lot Number73K2100154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Initial Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale